# SDR UALA2012102906225

- Difficulty date: October 26, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 48,267 hours, 19,423 cycles
- Engine: Iae V2522A5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Jammed
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP HANDLE JAMMED AT FLAP 1 POSITION - TOOK SEVERAL ATTEMPTS TO GET IT TO FLAP 2, TRIGGER FLAP SLAT CONTROL LEVER AND FLAP HANDLE COMMAND SENSOR UNIT.  GRND OP'S OK.
